# SDR VTZA97031

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 4020531574
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LYH/IAD AT 1500 HOURS ON 10-18-96, DURING CRUISE.  LANDED AT IAD WITH ONE DISCREPANCY WHICH WAS FO'S ADI 5 DEGREES TILT UP.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS. MAINTENANCE REMOVED AND REPLACED ADI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
